MathSciNet Relay Station
MathSciNet bibliographic data
MR2051135 46L40 (39B52 46L05)
Park, Chun-Gil On an approximate automorphism on a $C^\ast$-algebra. Proc. Amer. Math. Soc. 132 (2004), no. 6, 1739–1745.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement